HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 14 no. 1 : [5]

検索結果表示: 1 - 5 / 5
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Sumitomo, TakeshiON THE REDUCTION OF MINKOWSKI SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1958年
bulletin (article)Koshi, ShôzôON SOME TYPE OF THE MODULARED LINEAR SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1958年
bulletin (article)Itô, TakasiON THE COMMUTATIVE FAMILY OF SUBNORMAL OPERATORS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1958年
bulletin (article)Uchiyama, SaburôSYSTEMS OF n COMPLEX NUMBERS WITH VANISHING POWER SUMS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1958年
bulletin (article)Sasaki, MasahumiON CERTAIN PROPERTIES OF MODULAR CONVERGENCE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1958年
検索結果表示: 1 - 5 / 5

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学